# SDR SWAA2025011576766

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500D+18' TO BS500I LBL22 WL156<[01] REMOVED AND REPLACED SECTION OF L/H FLOOR TO SIDEWALL SUPPORT PLATE AT BS 500D+12' LBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 143A7500 REV: -. THE DAMAGED WAS REPAIRED PER SRM 53-00-53-2R-5 REP 5 AND EA M-22-153-01550 REV: A.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
